T Nation

Another Injection Swelling


#1

I started the cycle about 2 weeks ago and everything was fine but now I have 2 different site lumps. One on my outer thigh and one of my upper butt. There is little pain, no more than any other injections have. I try to be very sterile. I put everything under a blue light and swab everything and wait for it to dry. What could be the cause of these lumps?


#2

Not an infection. Some anabolics like T propionate, or primobolan, or even sustanon(has prop in the mix) can cause reactions like this. Some people take advantage of the swelling for site enhancement, injecting into smaller less developed muscles(equal amounts either side of the body. High concentration/ml can also cause swelling. Could also be the deposit of steroid not dispersing, more common for long estered testosterone.
Nothing to worry about unless its making you feel sick, or is effecting your mobility. Usually goes away in 4-7days, but sometimes as long as 2 weeks, gradually reducing in size over time.

Ethyl oleate used in some steroids as a solvent or carrier oil can cause massive painfull swelling(though not an infection) if it doesn’t react well with you.


#3

Awesome, thanks. Really eases my mind. Just been injecting for about 2 weeks now and nothing happened but lately I’ve been getting big bumps that are very slightly warm but doesn’t hurt. Your message really helps.